# SDR ASAA2017061321062

- Difficulty date: June 13, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 42,175 hours, 12,438 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT COMES ON WITH RECALL. EXTINGUISHES WHEN RESET.  ACFT GROUNDED.  LT PACK TEMP CONTROL SYS INOPERATIVE. ZONE TEMP CONT LOGGED RAM AIR ACTUATOR.  BITE TESTED GOOD.
